Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Terrible yeast infection post taking planB. STD?

Hello, thanks for your time. I took Plan B 2 weeks ago, everything was fine, had some light bleeding approx. 2-3 days after taking the medication for about 2 days. I had to take the pill again about 4 days ago, and the day after I took it I felt like I had a terrible yeast infection coming on. It has gotten progressively worse, but nothing different from what I have felt with yeast infections in the past. I heard the opinion that I may have thrown off my vaginal pH? Am also scared of the possibility of STDs. Please help!
Asked On : Mon, 14 May 2012
Answers:  1 Views:  502
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.terrible fungal infection need not be std.check ur diabetic can be cured with weekly once flucanazole for four weeks and application of nizral ointment
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor